RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 1(385), Pages 135–136 (Mi umn9269)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a Liouville-type equation with one interior singular point

G. A. Aigunova, A. K. Il'yasovab

a Daghestan State University
b State Astrakhan Technical University

DOI: https://doi.org/10.4213/rm9269

Full text: PDF file (360 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:1, 129–130

Bibliographic databases:

MSC: Primary 35C15; Secondary 35J60
Presented: Р. А. Минлос
Accepted: 18.12.2008

Citation: G. A. Aigunov, A. K. Il'yasova, “On a Liouville-type equation with one interior singular point”, Uspekhi Mat. Nauk, 64:1(385) (2009), 135–136; Russian Math. Surveys, 64:1 (2009), 129–130

Citation in format AMSBIB
\Bibitem{AigIly09}
\by G.~A.~Aigunov, A.~K.~Il'yasova
\paper On a~Liouville-type equation with one interior singular point
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 1(385)
\pages 135--136
\mathnet{http://mi.mathnet.ru/umn9269}
\crossref{https://doi.org/10.4213/rm9269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503096}
\zmath{https://zbmath.org/?q=an:1178.35125}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..129A}
\elib{https://elibrary.ru/item.asp?id=20359359}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 1
\pages 129--130
\crossref{https://doi.org/10.1070/RM2009v064n01ABEH004593}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268940600003}
\elib{https://elibrary.ru/item.asp?id=13616355}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-68349091409}


Linking options:
  • http://mi.mathnet.ru/eng/umn9269
  • https://doi.org/10.4213/rm9269
  • http://mi.mathnet.ru/eng/umn/v64/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:411
    Full text:139
    References:36
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020